MathSciNet Relay Station
MathSciNet bibliographic data
MR1501812 53A07
Mayer, Walther Die Differentialgeometrie der Untermannigfaltigkeiten des ${\bf R}_n$ konstanter Krümmung. (German) [On the differential geometry of submanifolds of ${\bf R}_n$ with constant curvature] Trans. Amer. Math. Soc. 38 (1935), no. 2, 267–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement